Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

My husband has having dizzy and indigestion

My husband has been experiencing dizzy spells and indigestion for the last two weeks, are they related to each other or a bigger problem ?
Asked On : Sat, 19 Jun 2010
Answers:  2 Views:  1512
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Tonya,
Welcome to HCM.
Dizzy spells and indigestion need not be related.
Dizzy spells are usually seen in case of middle ear infection and other pathologies. It could also be caused by low blood pressure among other causes.
Best would be to consult a physician and get a thorough checkup done including various investigations to identify the cause of these symptoms and treat them accordingly.
Wishing your husband all the best.
Answered: Fri, 21 Oct 2011
I find this answer helpful
  User's Response
May be they are related but it would be better if you could take your husband to a doctor and do some tests for him to be on the safe side ............
Answered: Sun, 20 Jun 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor